Napredna pretraga

Pregled bibliografske jedinice broj: 328544

Logarithmic behavior of some combinatorial sequences


Došlić, Tomislav; Veljan, Darko
Logarithmic behavior of some combinatorial sequences // Discrete Mathematics, 308 (2008), 2182-2212 (međunarodna recenzija, članak, znanstveni)


Naslov
Logarithmic behavior of some combinatorial sequences

Autori
Došlić, Tomislav ; Veljan, Darko

Izvornik
Discrete Mathematics (0012-365X) 308 (2008); 2182-2212

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Log-concavity; Log-convexity; Integer sequences; Catalan numbers; Motzkin numbers; Bell numbers; Secondary structures; Orthogonal polynomials
(An numbers; Motzkin numbers; Bell numbers; Secondary structures; Orthogonal polynomials)

Sažetak
Two general methods for establishing the logarithmic behavior of recursively defi ned sequences of real numbers are presented. One is the interlacing method, and the other one is based on calculus. Both methods are used to prove logarithmic behavior of some combinatorially relevant sequences, such as Motzkin and Schröder numbers, sequences of values of some classic orthogonal polynomials and many others. The calculus method extends also to numbers indexed by two or more parameters.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet